# SDR AALA2020011539011

- Difficulty date: January 11, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 24,610 hours, 2,734 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavaotry
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AURAL ALERT, SMOKE DETECTOR INDICATED. NO SMOKE DETECTED IN LAVATORY. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF SMOKE DETECTOR PER STANDARD PRACTICES.*** (CLOSED)
